|Depression & Insomnia
Jan 23, 2009
Hello Dr.KH I been on Katetra & Truvada for 5 months. my labs are cd4 564,VL not detected , no other health issues . My concern is about Depression & Insomnia due to this combo . This one of the side effect? Thanks
| Response from Dr. Henry
Depression and insomnia are not commonly linked to use of Kaletra/Truvada. Since those conditions are common in the general population and perhaps even more common in HIV+ persons linking to a drug in isolated cases can be difficult. I have used your regimen in many patients some of whom have some degree of depression/insomnia but usually not related to the HIV meds. In a few cases switching to an alternative regimen on a trial basis may be worthwhile to try and pin down whether a drug is a major factor. Psychologic and/or sleep health assessment is recommended to identify other contributing factors. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss A Symptom Of HIV?
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.